# SDR MALA975544

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Worn
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TURNBACK INSPECTION, CABIN DOOR FUSELAGE FRAME WAS FOUND TO HAVE A WORN AREA WHERE THE CABIN DOOR TEFLON GUIDE CONTACTS THE DOOR FRAME ON THE FORWARD LOWER DOOR FRAME.  DAMAGED AREA INSPECTED AND FOUND TO BE OUT OF LIMITS.  REPAIRS COMPLETED PER ARP 53-20-9116 FAIRCHILD AIRCRAFT STRUCTURAL REPAIR MANUAL 53-90-20.  (M)
